Skip to content


  • Research Article
  • Open Access

On Subordination Result Associated with Certain Subclass of Analytic Functions Involving Salagean Operator

Journal of Inequalities and Applications20072007:048294

  • Received: 3 February 2007
  • Accepted: 15 May 2007
  • Published:


We obtain an interesting subordination relation for Salagean-type certain analytic functions by using subordination theorem.


  • Analytic Function
  • Salagean Operator
  • Function Involve
  • Subordination Relation
  • Subordination Result


Authors’ Affiliations

Department of Mathematics, Faculty of Science and Letters, Dicle University, Diyarbakir, 21280, Turkey
Department of Mathematics, Kinki University, Higashi-Osaka Osaka, 577-8502, Japan


  1. Sălăgean GS: Subclasses of univalent functions. In Complex Analysis—Proceedings of 5th Romanian-Finnish Seminar—Part 1 (Bucharest, 1981), Lecture Notes in Math.. Volume 1013. Springer, Berlin, Germany; 1983:362–372.Google Scholar
  2. Kadioǧlu E: On subclass of univalent functions with negative coefficients. Applied Mathematics and Computation 2003,146(2–3):351–358. 10.1016/S0096-3003(02)00585-4MathSciNetView ArticleGoogle Scholar
  3. Wilf HS: Subordinating factor sequences for convex maps of the unit circle. Proceedings of the American Mathematical Society 1961, 12: 689–693. 10.1090/S0002-9939-1961-0125214-5MathSciNetView ArticleMATHGoogle Scholar